Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have little redness around pubic hair. What should be done?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11713 Questions
i have a little redness around pubic hair it been there for couple week doesnt feel itchy only feel warm more like a rubbing feeling
Posted Wed, 5 Dec 2012 in Skin Hair and Nails
Answered by Dr. Rakhi Tayal 3 hours later
Thanks for posting your query.
The redness that is persistent for a couple of weeks is likely to be due to dermatitis.
You can apply 1% hydrocortisone ointment for symptomatic relief.
Most of the times such minor rashes do subside on taking general measures like-
Avoid sharing your clothes, towel, and soaps with others and avoid bathing in common pool. Use cotton inner-wears and avoid tight clothing and its continuous use more than 10-12 hours.
For the mild itching, taking an oral antiallergic like Fexofenadine will help.
In case the symptoms are persistent then you may need to consult a dermatologist for stronger prescription medicines.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor